# SDR TRBA20120521002

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,766 hours, 31,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EXIT FLOOD LIGHT ON MAIN ENTRY DOOR STAIRS INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  RELAMPED FLOOD LIGHT ON PASSENGER DOOR STAIRS.  THE OPS CHECK WAS GOOD IAW JIC 33-00-00.  THE ACFT WAS RETURNED TO SERVICE.
